skip to main content

Mucinex Sinus-Max Severe Congestion and Pain and Nightshift Sinus Clear and Cool (2 ct / 6 fl oz) -- 12 fl oz


Mucinex Sinus-Max Severe Congestion and Pain and Nightshift Sinus Clear and Cool (2 ct / 6 fl oz)
In stock
View Similar Products
  • +

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Mucinex Sinus-Max Severe Congestion and Pain and Nightshift Sinus Clear and Cool (2 ct / 6 fl oz) -- 12 fl oz

Oops! Something went wrong and we were unable to process your request. Please try again.

Mucinex Sinus-Max Severe Congestion and Pain and Nightshift Sinus Clear and Cool (2 ct / 6 fl oz) Description

  • Severe Congestion & Pain Clear & Cool
    • Clears Sinus Congestion
    • Headache Relief
    • Thins & Loosens Mucus
  • Nightshift Sinus Clear & Cool
    • Nighttime Relief for a Better Morning
    • Cough, Fever, Sore Throat
    • Runny Nose, Sneezing, Nasal Congestion
  • For Ages 12+
  • 2 - 6 fl oz. Bottles

Sometimes, when you’re sick, you’re really sick. Pain, headache, fever, sore throat, runny nose, sneezing, nasal & sinus congestion, cough - you name it, you’ve got it.

 

This combo pack of Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool gives you multi-symptom relief in liquid form with a burst of cooling menthol.

  • Fights your worst symptoms so you can sleep great and wake up human
  • Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool helps control cough, may temporarily relieve headache, sinus congestion, and thin and loosen mucus
  • Mucinex Nightshift Sinus Clear & Cool may temporarily relieve Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough
  • Nightshift is a powerful new product, uniquely formulated with Triprolidine HCl, for nighttime cold and flu symptom relief!


Directions

Severe Congestion & Pain: Do not take more than directed. Do no t take more than 6 dose in any 24-hour period. Measure only with dosing cup provided. Dose as follows or as directed by a doctor:

  • Adults and children 12 years of age and over: 20 mL in dosing cup provided every 4 hours
  • Children under 12 years of age: Do not use.

Nightshift Sinus: Do not take more than directed. Do not take more than 4 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products.

  • Adults and children 12 years of age and over: 20 mL in dosing cup provided every 4 hours
  • Children under 12 years of age: Do not use.

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Sinus Max Severe Congestion & Pain Active Ingredients and Purposes (in each 20 mL): Acetaminophen 650 mg (Pain reliever); Guaifenesin 400 mg (Expectorant); Phenylephrine HCl 10 mg (Nasal decongestant)
Nightshift Sinus Ingredients and Purposes (in each 20 mL): Acetaminophen 650 mg (Pain reliever/fever reducer); Dextromethorphan HBr 20 mg (Cough suppressant); Phenylephrine HCl 10 mg (Nasal decongestant); Triprolidine HCl 2.5 mg (Antihistamine).
Warnings

Please refer to all warnings on packaging.

The product packaging you receive may contain additional details or may differ from what is shown on our website. We recommend that you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.
Sponsored Link
Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

Please enter a valid zip code
FLDC4
213175